# SDR SWAA2022081236892

- Difficulty date: July 31, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LEFT HORIZONTAL STAB RIB # 5 FOUND 2 POSSIBLE CRACKS ON THE LOWER CHORD FWD OF STIFFENER #1. / [01] RFORMED HFEC INSP ON STIFENER 1 O/B SIDE LWR CHORD; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[08] FABRICATED REPAIR ANGLE MATERIAL USED P/N:BAC 1490-2738 7075T6 PO#1244016;LOCATED AND DRILLED ALL REPAIR PARTS REF B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIG 203;[22] INSTALLED REPAIR PARTS AT L/H HORIZONTAL STAB RIB #5 ON STIFFENER #1 REF B737-700 SRM 55-10-09-2R-5 REPIR 5 FIG 203;[23] CORRECTION FROM STEP 22:INSTALLED REPAIR PARTS AT L/H HORIZONTAL STAB RIB #5 ON STIFFENER #1 REF B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIG 203;[24] VERIFIED AND INSPECTED STEP#23.;[25] INSPECTED.;[26] VERIFIED
